Electron. J. Diff. Equ., Vol. 2014 (2014), No. 29, pp. 1-19.

On vanishing at space infinity for a semilinear heat equation with absorption

Noriaki Umeda

We consider a Cauchy problem for a semilinear heat equation with absorption. The initial datum of the problem is bounded and its infimum is positive. We study solutions which do not vanish in the total space at the vanishing time; they vanish only at space infinity.

Submitted February 24, 2012. Published January 16, 2014.
Math Subject Classifications: 35K15, 35K55.
Key Words: Vanishing at space infinity; semilinear heat equation with absorption.

Show me the PDF file (333 KB), TEX file, and other files for this article.

Noriaki Umeda
Graduate School of Sciences and Technology
Meiji University, 1-1-1, Higashi-Mita, Tama-ku
Kawasaki city, Kanagawa, 214-8571, Japan
email: umeda_noriaki@cocoa.ocn.ne.jp

Return to the EJDE web page